Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have had a red spot on breast. Diagnosed with infection. Took antibiotic. Not cured. Concerned

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
Hi there
I have had a red spot on my breast for 3 months now. I put on Bactroban as it was thought to be a skin irritation, this didn't work, then I put on a prescribed steroid cream which just irritated it so I was put on two antibiotics. this did not clear it up so I was sent to the breast clinic. They ultra sounded the lesion and saw infection so put me on stronger antibiotics and cut it open to clear it out. The antibiotics are finished and now it has been another month and it is still there, just the same as 3 months ago. What is it? What do I do now to clear it up?
Posted Sat, 6 Oct 2012 in Infections
Answered by Dr. Praveen Rodrigues 1 hour later
Hi there. You do seem to have an interesting case report. I wish i could opine straight off but am afraid, dermatology is largely a 'visual' field. Is it possible to upload a clear photograph of the region/red spot? Please do so using the upload data icon to the right of your screen on this page. Dont is discreet & safe to do so. Await your response to take this discussion further. Cheers!
Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist
Bangalore, India
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor